Beechams Cold & Flu Blackcurrant, 5 pack

£0.99
In stock
Order by 12pm for next day delivery
  • 5 Sachets
  • Hot black current drink
  • Relieve cold & flu symptoms
The best way to avoid a cold is to keep warm. But if some nasty cold germs have sneaked through your parka and beanie this winter, use Beechams Cold & Flu Blackcurrant. The hot blackcurrant sachet gives relief from everything like blocked noses, aches and pains and cold symptoms. In this product, an active ingredient is the chemical in the medicine. This chemical is the bit that will help you get better. The active ingredients in this product are as follows: Each sachet contain paracetamol 600 mg and Phenylephrine Hydrochloride 10 mg. Please read the enclosed leaflet before using this product and for dosage instructions. This product may be unsuitable for children under 12.
Get this for £2.11 when you buy it within a bundle
More Information
Per Measure Price£0.2 per 1 each
height10
width7.5
Write Your Own Review
You're reviewing:Beechams Cold & Flu Blackcurrant, 5 pack
Your Rating

We offer Next Day delivery on all orders over 2kg placed before 12pm Monday to Thursday. We make deliveries 5 days a week (Monday – Friday). Just make sure someone over the age of 18 is in to sign for your parcel.